Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 123, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Sep 3, 2008, 8:12 AM CDT for Adair County, Oklahoma. It took effect at Sep 4, 2008, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Sep 3, 2008, 8:12 AM CDT (13:12 UTC)
- In effect from
- Sep 4, 2008, 1:00 PM CDT
- Expired
- Sep 4, 2008, 9:21 AM CDT
- In force
- Issued by
- NWS Tulsa, OK
- Flood severity
- Minor
County Adair County, OK
The radar
The Western Arkansas radar (KSRX), 71 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2).
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Sep 3, 6:15 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Sep 3, 6:15 AM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
615 AM CDT WED SEP 3 2008
.DISCUSSION...
&&
.AVIATION...
TROPICAL REMNANTS OF GUSTAV WILL CONTINUE TO IMPACT THE AREA
TAF SITES THROUGH THE FORECAST WITH PERIODS OF RAIN AND LIGHT FOG.
REDUCED CEILINGS AND VISIBILITIES INTO THE MVFR AND
IFR CATEGORIES CAN BE EXPECTED.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ049-OKZ058-OKZ063-OKZ068-
OKZ069-OKZ072-OKZ074-OKZ075-OKZ076.
AR...FLOOD WATCH UNTIL 7 AM THURSDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...99
LONG TERM....99
AVIATION...23Hazardous weather outlook, Sep 3, 7:45 AM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
745 AM CDT WED SEP 3 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
745 AM CDT WED SEP 3 2008
...REMNANTS OF GUSTAV WILL CONTINUE AFFECTING THE AREA THROUGH
TONIGHT...
...3 TO 6 INCHES OF RAIN POSSIBLE ACROSS FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS THROUGH TONIGHT...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
FLASH FLOOD.
RISK...SIGNIFICANT.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
SIGNIFICANT WINDS.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS MORNING.
DISCUSSION...
THE TROPICAL REMNANTS OF GUSTAV...CURRENTLY LOCATED OVER EXTREME
NORTHEAST TEXAS WILL BEGIN TO MOVE IN A MORE NORTH NORTHEAST
DIRECTION TODAY. AS THIS OCCURS...AREAS OF LIGHT TO MODERATE
RAIN...ALONG WITH ISOLATED THUNDER WILL WRAP AROUND THE CENTER OF
CIRCULATION...THUS RESULTING IN RAINY PERIODS THROUGHOUT THE REGION.
THE TRACK OF THE CIRCULATION DICTATES FAR EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS WILL REMAIN MORE FAVORABLE FOR PROLONGED
RAINFALL...WITH 3 TO 6 INCHES OF ADDITIONAL RAINFALL THROUGH TONIGHT
WILL BE POSSIBLE. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE
AFOREMENTIONED AREA THROUGH TONIGHT. SEE...OKCFFATSA...FOR DETAILS.
ADDITIONALLY...WINDS GUSTING BETWEEN 35 AND 45 MPH WILL BE POSSIBLE
AREAWIDE AS THE SURFACE LOW MOVES NORTH NORTHEAST TODAY. A WIND
ADVISORY IS IN EFFECT. SEE...OKCNPWTSA...FOR DETAILS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
THE REMNANTS OF GUSTAV WILL CONTINUE TO LIFT NORTHEAST AND AWAY FROM
THE AREA DURING THE DAY THURSDAY. IN ITS WAKE...CONSIDERABLY DRIER
AND COOLER AIR WILL BEGIN FILTERING OVER THE AREA. A WEAK SHORTWAVE
TRAVERSING THE PLAINS OVER THE EARLY PORTION OF THE WEEKEND MAY
RESULT IN ADDITIONAL CHANCES FOR RAIN...ALONG WITH A REINFORCING
SHOT OF COOLER AIR. A WARMING TREND WILL ENSUE FOR EARLY NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 6:33 AM CDT | Flash Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 9 hr |
| Sep 3, 7:35 AM CDT | Wind Advisory | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 3 more | 11 hr |
| Sep 3, 8:17 AM CDT | River Flood Warning | TSA | Cherokee | 12 hr |
| Sep 3, 8:31 AM CDT | River Flood Warning | TSA | LeFlore | 72 hr |
| Sep 3, 12:29 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 4 hr |
| Sep 3, 4:01 PM CDT | Areal Flood Warning | TSA | Haskell, LeFlore, Sequoyah | 8 hr |
| Sep 3, 4:06 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware, Muskogee, Sequoyah | 8 hr |
| Sep 3, 5:46 AM CDT | Flash Flood Warning | TSA | Carroll, Madison | 6 hr |
| Sep 3, 9:53 AM CDT | Flash Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 6 hr |
| Sep 3, 3:57 PM CDT | Areal Flood Warning | TSA | Benton, Carroll, Crawford, Franklin, Madison, Washington | 8 hr |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.